Teacher Details

Borse Yashwant Manikrao

Department Of Mathematics

ymborse@gmail.com

Research Areas : Graph Theory, Interconnection Networks, Matroid Theory


Google Scholar Profile | ResearchGate Profile

1)    Borse, Y.M., Shaikh, S.R. (2019). Decomposition of the product of cycles based on degree partition. Discussiones Mathematicae Graph Theory, 39 (1), 241-256. Google Scholar Citations: 1, ISSN(print/online): 1234-3099/2083-5892, URL/DOI: http://dx.doi.org/10.7151/dmgt.2066
2)    Tapadia, S.A., Borse, Y.M., Waphare, B.N. (2019). Cycle decompositions of the Cartesian product of cycles. Australasian Journal of Combinatorics, 74 (3), 443-459. ISSN(print/online): 1034-4942/2202-3518.
3)    Borse, Y.M., Sonawane, A.V., Shaikh, S.R. (2018). Factorizations of the product of cycles. AKCE International Journal of Graphs and Combinatorics, ISSN(print/online): 0972-8600, URL/DOI: http://dx.doi.org/10.1016/j.akcej.2018.06.003
4)    Borse, Y.M., Mundhe, G. (2018). Graphic and Cographic Gamma-Extensions of Binary Matroids. Discussiones Mathematicae Graph Theory, 38 (4), 889-898. Google Scholar Citations: 1, ISSN(print/online): 1234-3099/2083-5892, URL/DOI: http://dx.doi.org/10.7151/dmgt.2043
5)    Borse, Y.M., Saraf, J.B. (2018). Existence of 3-regular subgraphs in Cartesian product of cycles. AKCE International Journal of Graphs and Combinatorics, ISSN(print/online): 0972-8600, URL/DOI: https://doi.org/10.1016/j.akcej.2018.07.001
6)    Borse, Y.M., Mundhe, G. (2017). On n-connected splitting matroids. AKCE International Journal of Graphs and Combinatorics, Google Scholar Citations: 2, ISSN(print/online): 0972-8600, URL/DOI: http://dx.doi.org/10.1016/j.akcej.2017.12.001
7)    Sonawane, A.V., Borse, Y.M. (2016). Decomposing hypercubes into regular connected subgraphs. Discrete Mathematics, Algorithms and Applications, 8 (4), 1650065. Google Scholar Citations: 4, WoS Citations: 1, ISSN(print/online): 1793-8309/1793-8317, URL/DOI: http://dx.doi.org/10.1142/S1793830916500658
8)    Borse, Y.M., Sonawane, A.V., Shaikh, S.R. (2016). Connected bipancyclic isomorphic m-factorizations of the cartesian product of graphs. Australasian Journal of Combinatorics, 66 (1), 120-129. Google Scholar Citations: 7, WoS Citations: 2, ISSN(print/online): 1034-4942/2202-3518, URL/DOI: https://ajc.maths.uq.edu.au/pdf/66/ajc_v66_p120.pdf
9)    Borse, Y.M. (2016). A note on n-connected splitting-off matroids. Ars Combinatoria, 128, 279-286. ISSN(print/online): 0381-7032.
10)    Borse, Y.M., Shikare, M.M., Neiyer, P. (2015). Forbidden-Minors for graphic splitting matroids which yield cographic matroids. Ars Combinatoria, 118, 357-366. ISSN(print/online): 0381-7032.
11)    Borse, Y.M. (2015). On removable series classes in critically connected binary matroids. Ars Combinatoria, 120, 427-432. ISSN(print/online): 0381-7032.
12)    Borse, Y.M., Shaikh, S.R. (2015). On 3-Regular Bipancyclic Subgraphs of Hypercubes. International Journal of Combinatorics, 2015, 638767-638770. Google Scholar Citations: 1, ISSN(print/online): 1687-9163/1687-9171, URL/DOI: http://dx.doi.org/10.1155/2015/638767
13)    Borse, Y.M., Kandekar, S.A. (2015). Decomposition of hypercubes into regular connected bipancyclic subgraphs. Discrete Mathematics, Algorithms and Applications, 7 (3), 1550033-1550042. Google Scholar Citations: 8, WoS Citations: 3, ISSN(print/online): 1793-8309/1793-8317, URL/DOI: http://dx.doi.org/10.1142/S1793830915500330
14)    Borse, Y.M., Dalvi, K., Shikare, M.M. (2014). Excluded-Minor characterization for the class of cographic splitting matroids. Ars Combinatoria, 115, 219-237. Google Scholar Citations: 13, WoS Citations: 2, ISSN(print/online): 0381-7032.
15)    Borse, Y.M., Waphare, B.N. (2013). On Removable and Non-Separating Even Cycles in Graphs. Journal of the Indian Mathematical Society, 80 (3-4), 221-234. ISSN(print/online): 0019-5839, URL/DOI: http://www.informaticsjournals.org/index.php/jims/article/view/1774
16)    Borse, Y.M., Waphare, B.N. (2013). Removable cycles avoiding two connected subgraphs. ISRN Discrete Mathematics, 2013, 164535-164538. URL/DOI: http://dx.doi.org/10.1155/2013/164535
17)    Borse, Y.M. (2012). Splitting Lemma for 2-Connected Graphs. ISRN Discrete Mathematics, 2012, 850538-850544. URL/DOI: http://dx.doi.org/10.5402/2012/850538
18)    Borse, Y.M., Dhotre, S.B. (2012). On Connected Splitting Matroids. Southeast Asian Bulletin of Mathematics, 36 (1), 17-21. Google Scholar Citations: 7, ISSN(print/online): 0129-2021/0219-175X, URL/DOI: http://web.b.ebscohost.com/ehost/pdfviewer/pdfviewer?sid=e5a2c9f7-4fc1-44bd-9a7a-9f3ccb4e7a44%40sessionmgr114&vid=1&hid=101
19)    Dalvi, K., Borse, Y.M., Shikare, M.M. (2011). Forbidden-Minor characterization for the class of cographic element splitting matroids. Discussiones Mathematicae Graph Theory, 31 (3), 601-606. Google Scholar Citations: 3, ISSN(print/online): 1234-3099/2083-5892, URL/DOI: http://dx.doi.org/10.7151/dmgt.1568
  

Publications Before 2011


20)    Borse, Y.M. (2010). Characterization of binary gammoids under spllitting and element splitting operations. Australasian Journal of Combinatorics, 307-314. ISSN(print/online): 1034-4942/2202-3518.
21)    Borse, Y.M., Waphare, B.N. (2010). On determination and construction of critically 2-connected graphs. AKCE International Journal of Graphs and Combinatorics, 7 (1), 73-83. ISSN(print/online): 0972-8600, URL/DOI: http://www.akcejournal.org/contents/vol7no1/pdf%20images/8.pdf
22)    Dalvi, K.V., Borse, Y.M., Shikare, M.M. (2010). Forbidden-minors for graphic and cographic es-splitting matroids. Lobachevskii Journal of Mathematics, 31 (1), 27-35. Google Scholar Citations: 2, ISSN(print/online): 1995-0802/1818-9962, URL/DOI: http://dx.doi.org/10.1134/S1995080210010051
23)    Dalvi, K., Borse, Y.M., Shikare, M.M. (2009). Forbidden-minor characterization for the class of graphic element splitting matroids. Discussiones Mathematicae Graph Theory, 29 (3), 629-644. Google Scholar Citations: 7, ISSN(print/online): 1234-3099/2083-5892, URL/DOI: http://dx.doi.org/10.7151/dmgt.1469
24)    Borse, Y.M., Waphare, B.N. (2009). On removable cycles in connected graphs. Journal of the Indian Mathematical Society, 76 (1-4), 31-46. Google Scholar Citations: 4, ISSN(print/online): 0019-5839, URL/DOI: http://dx.doi.org/10.18311/jims/2009/4339
25)    Borse, Y.M., Waphare, B.N. (2008). On removable series classes in connected matroids. Australasian Journal of Combinatorics, 40, 247-252. ISSN(print/online): 1034-4942/2202-3518, URL/DOI: http://ajc.maths.uq.edu.au/pdf/40/ajc_v40_p247.pdf
26)    Borse, Y.M., Waphare, B.N. (2008). Vertex-Disjoint Non-Separating Removable Cycles in Connected Graphs. Journal of the Indian Mathematical Society, 75 (1-4), 167-184. ISSN(print/online): 0019-5839.